# SDR 06FDEA04085

- Difficulty date: November 22, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 45,297 hours, 20,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR IDENTIFICATION AND SUPPLEMENTAL MAINTENANCE COMPLY WITH EO 6-5100-7-5000 REV NR B POS PT1.  DENT BETWEEN FS 64-65 AND BETWEEN STRINGER 40-41 RT REPAIRED PER SRM 53-10-12 FIG 226 SHEET 2.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
